The blocks of the q-Schur algebra

Cox, A. (1998). The blocks of the q-Schur algebra. Journal of Algebra, 207(1), pp. 306-325.

[img]
Preview
PDF
Download (181kB) | Preview

Item Type: Article
Uncontrolled Keywords: QUANTUM GL(N), MODULES, THEOREM
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/381

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics